# SDR HNAA2018031600060

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 46,131 hours, 39,673 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE,  THE STBY ALTIMETER WAS INDICATING 1800 FEET LOWER THAN ADC AND THE STBY AIRSPEED INDICATOR WAS 25 KNOTS SLOWER THAN ADC.   R & R THE STANDBY ALTIMETER IAW AMM 34-11-01. OPS CHECKED GOOD.
